# SDR DL76G060211

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 32,125 hours, 5,007 cycles
- Engine: Ge CF680C2B6F
- Engine time: 23,765 hours, 4,638 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT STARTER CUTOUT EICAS MESSAGE BUT NO VLV LIGHT, INTERMITTENT THROUGH 15,000 FEET IN CLIMB.  STEADY AFTER CLOSING LEFT BLD VLV PER QRH.  MESSAGE WENT OFF DESCENDING THRU 15,000.  REPLACED START VALVE.
